Volume 12 (2020)
Volume 11 (2019)
Volume 10 (2018)
Volume 9 (2017)
Volume 8 (2016)
Volume 7 (2015)
Volume 6 (2014)
Volume 5 (2013)
Volume 4 (2012)
Volume 3 (2011)
Volume 2 (2010)
Volume 1 (2009)
1. Canonical representation for approximating solution of fuzzy polynomial equations

M. Salehnegad; S. Abbasbandy; M. Mosleh; M. Otadi

Volume 5, Issue 1 , Winter 2013, , Pages 384-391

Abstract
  In this paper, the concept of canonical representation is proposed to find fuzzy roots of fuzzy polynomial equations. We transform fuzzy polynomial equations to system of crisp polynomial equations, this transformation is perform by using canonical representation based on three parameters Value, Ambiguity ...  Read More

2. Decomposition Method for Solving Fully Fuzzy Linear Systems

M. Mosleh; M. Otadi; A. Khanmirzaie

Volume 2, Issue 2 , Summer 2010, , Pages 150-158

Abstract
  In this paper, we investigate the existence of a positive solution of fully fuzzy linear equation systems. This paper mainly to discuss a new decomposition of a nonsingular fuzzy matrix, the symmetric times triangular (ST) decomposition. By this decomposition, every nonsingular fuzzy matrix can be represented ...  Read More